MathSciNet Relay Station
MathSciNet bibliographic data
MR442872 54A10
Guthrie, J. A.; Stone, H. E. Pseudocompactness and invariance of continuity. General Topology and Appl. 7 (1977), no. 1, 1–13.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement